# SDR ASAA2015032811139

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 7,926 hours, 2,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 11899C
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 20,747 hours, 6,470 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED WITH RECALL EXTINGUISHES ON RESET.  ACFT GROUNDED. INSPECTED FAN BYPASS CHECK VALVE ON LT PACK PRIMARY PLENUM/DIFUSER ASSY FOR OPERATION AND SECURITY.  BYPASS CHECK VALVE CHECK IS NORMAL.  ACCOMPLISHED BITE PROCEDURE OF NR 1 PACK/ZONE TEMP CONTROLLER.  FAULTS LT PACK TEMP CONTROL VALVE. R & R LT PACK TEMP CONTROL VALVE IAW AMM 21-51-10.  OPS CHECK AND BITE VERIFY OK.  STARTED BOTH ENGINES AND CONFIGURED FOR OPERATION.  NO FAULTS ON RECALL NOTED.
